# SDR 07FDEA02417

- Difficulty date: July 10, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46710
- Aircraft time: 84,916 hours, 32,965 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929405
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT LBL - 8 BETWEEN STA 1681 AND 1701 IS GOUGED BLENDED SEAT TRACK AND OUT OF LIMITS.  REMOVED AND INSTALLED NEW SEAT TRACK IAW DC/MD 10 SRM 53-  70-00 VOL I PG 3.  FABED SEAT TRACK AND 2 SPLICE HAT AND 2 PLATES IAW DC/MD 10 SRM 53-70-00 VOL I  PG 3.
